# SDR SIMA200731201

- Difficulty date: November 4, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 13,577 hours, 11,396 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN AFTER TAKEOFF, SMOKE DISSIPATED.
